# SDR 97ZZZX3563

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414R
- Make and model: Amtr HORNET
- Aircraft serial: 0008
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Cleaner
- Condition: Departed
- Location: Engine Int
- Part time: 96 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AMATEUR-BUILT AIRCRAFT.  DURING FLIGHT, ENGINE PROPELLER FAILED.  AN OFF-AIRPORT LANDING WAS MADE.  AIRCRAFT SUSTAINED DAMAGE TO LANDING GEAR.  INVESTIGATION DETERMINED THAT ONE ENGINE AIR CLEANER ASSY WAS  MISSING, BELIEVED TO HAVE STRUCK THE PROPELLER.  FILTER IS A K & N MODEL AIR CLEANER.  NO PART NUMBER AVAILABLE.  NOT KNOWN WHEN AIR CLEANERS LAST MAINTAINED.
